Sensitivities of a zonally averaged global ocean circulation model
Article first published online: 20 SEP 2012
Copyright 1992 by the American Geophysical Union.
Journal of Geophysical Research: Oceans (1978–2012)
Volume 97, Issue C8, pages 12707–12730, 15 August 1992
How to Cite
1992), Sensitivities of a zonally averaged global ocean circulation model, J. Geophys. Res., 97(C8), 12707–12730, doi:10.1029/92JC01168., and (
- Issue published online: 20 SEP 2012
- Article first published online: 20 SEP 2012
- Manuscript Accepted: 8 MAY 1992
- Manuscript Received: 18 OCT 1991
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!